# SDR SIMA200619402

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LOST ATTITUDE AND HEADING ON BOTH PFD`S, ALSO GOT SPS ADVANCED ON EICAS.  REMOVED AND REPLACED AHRS 1 AND 2 FANS IAW EMB -135 AMM CHAPTER 34-21-03.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
